# SDR HNAA0700102

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 38,364 hours, 42,301 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100D
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE GAUGE DROPPED TO 0 PSI, WITH NO WARNING LIGHTS, ALL OTHER ENGINE PARAMETERS NORMAL.  REMOVED AND REPLACED DUAL OIL INDICATOR, REMOVED AND REPLACED NR 2 OIL PRESSURE TRANSMITTER.  RAN A/C OPS AND LEAK CHECK GOOD.  A/C OK FOR SERVICE.
